# SDR MASA20211018494

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: Cracked
- Location: Below Lwr Fwd Ri
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN WAS FOUND WITH A CRACK, THIS CRACK IS LOCATED BELOW THE LOWER FWD RISER DRAG ANGLE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 51-00-00, SRM 51-13-02 TABLE 1, EA 81-2021-076.  DEFECT LOCATION: BELOW THE LOWER FWD RISER DRAG ANGLE.
